| Catalog Number |
490037 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: chemotherapy taxol with b.Braun tubing and filter leaking at connection site.Patient noticed wet spots on the floor upon returning back from bathroom.Chemo stopped and inspected all iv tubing connections, all intact and tight.Restarted infusion and noticed leaking coming from filter connection and taxol tubing.Taxol disconnected and given to pharmacy.Replaced faulty tubing and filter and restarted infusion with remainder of volume.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.